MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2015.07.010

Медицинская библиотека · Journal of the American Academy of Dermatology · 2015

Generalized benign cutaneous reaction to cytarabine.

Ruben Beth S, Yu Wesley Y, Liu Fan, Truong Sam V, Wang Kevin C, Fox Lindy P

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Cytarabine-induced toxicity manifests as various cutaneous morphologies. A generalized papular purpuric eruption has not been well described.

OBJECTIVES

We aimed to characterize a distinct cytarabine-related eruption.

METHODS

We reviewed all cases of cytarabine-related toxicity with papular purpuric eruptions or violaceous erythema at the University of California, San Francisco between 2006 and 2011.

RESULTS

Sixteen cases were identified. The eruption began as erythematous papules that evolved into coalescing purpuric papules and plaques. It had affinity for intertriginous areas, neck, ears, and scalp. Pruritus was common, but no systemic complications were documented. Thirteen patients (81.3%) developed the eruption after completion of chemotherapy. Differential diagnosis often included viral exanthem (62.5%), drug eruption (50%), and vasculitis (37.5%). Histopathology was nonspecific but commonly demonstrated sparse lymphocytic infiltrates, spongiosis, and/or red cell extravasation. Importantly, the eruption was neither predicted by past cytarabine exposure nor predictive of future recurrence.

LIMITATIONS: This is a review of cases from a single institution. Observation was limited to acute hospitalization, however, charts were reviewed for subsequent reactions on rechallenge.

CONCLUSIONS

The eruption described herein represents a specific skin-limited reaction to cytarabine. Awareness of its characteristic morphology, distribution, and timeline will aid in clinical diagnosis. Reassurance concerning its benign nature will prevent unnecessary intervention or cessation of chemotherapy.

Для цитирования: Ruben Beth S, Yu Wesley Y, Liu Fan, Truong Sam V, Wang Kevin C, Fox Lindy P. Generalized benign cutaneous reaction to cytarabine.. Journal of the American Academy of Dermatology. 2015. DOI: 10.1016/j.jaad.2015.07.010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.